MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL 13.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); No Code Available (3191)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -6.50/-1.50/093 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2019.On (b)(6) 2019 the lens was exchanged for a shorter length lens due to excessive vault and pupil block with elevated iop.This exchange resolved the problem.
 
Additional Manufacturer Narrative
Corrected data: b3- date of event: (b)(6) 2019 is corrected to (b)(6) 2019.B5- the reporter indicated that a 13.2mm tmicl 13.2 implantable collamer lens of -6.50/-1.50/093 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2019.On (b)(6) 2019 the lens was exchanged for a shorter length lens due to excessive vault and pupil block with elevated iop.The exchange resolved the problem.D6- implant date: (b)(6) 2019 is corrected to (b)(6) 2019.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5- the reporter indicated that a 13.2mm tmicl 13.2 implantable collamer lens of -6.50/-1.50/093 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2019.On (b)(6) 2019 the lens was exchanged for a shorter length lens due to excessive vault and pupil block with elevated iop and unreactive (fixed) pupil.The exchange resolved the problem.H6- patient code 3191- unreactive (fixed) pupil.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9565909
Report Number2023826-2020-00062
Device Sequence Number2197572
Product Code QCB
UDI-Device Identifier00841542108539
UDI-Public00841542108539
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberTMICL 13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer03/17/2020
03/30/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date03/26/2020
03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 WITH FTP, LOT # 1453405; FOAM TIP PLUNGER, LOT # 1452216; INJECTOR MODEL: MSI-PF, LOT # 1450941
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR